MathSciNet Relay Station
MathSciNet bibliographic data
MR2022382 (2004i:03065) 03D28
Shore, Richard A. Minimal degrees which are $\Sigma\sp 0\sb 2$ but not $\Delta\sp 0\sb 2$. Proc. Amer. Math. Soc. 132 (2004), no. 2, 563–565 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement